Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Noticed blood spots after BM, have ear infection, on steroids. What is this?

I have had some blood spots in the toilet bowl and when I wipe there is small reddish color on the toilet paper. I have taken 3 rounds of antibiotics for ear infection and still on the 3rd and last round now. They put me on a 6day pac of steriods to help clear this up. There is also a weird feeling in the area were the clitoris is. It is not itching and no discharge but just a strange feeling. Can you please give me some ideas what this could be. I also have not had any sexaual activity in over 2 years to not a STD . Thanks for the help.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
HI I have gone through your mail, as you said that you are taking antibiotics and steroids for your infection and suddenly you notice a red spot on toilet paper and you are also having weird feeling in your area of clitoris. As for as side effect of drugs are concerned,it is not appears to be side effects of drugs you are taking.Most probably you are having some local problem n that area therefore you are advice to consult gyne doctor for clinical examination and treatment. Thanks.
Answered: Mon, 21 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor